# SDR ASAA12511033

- Difficulty date: February 2, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 14,265 hours, 4,582 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT CAME ON CHECKLIST ITEMS WERE DONE.  DID NOT CORRECT PROBLEM.  PERFORMED #2 TC BITE REF 21 62 00.  RESET SYSTEM.  OPS CKD SYS NO FAULTS FOUND 21 00 01.
